# SDR FDEA202401190089

- Difficulty date: January 19, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 93,327 hours, 21,192 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32902781
- Part serial: 327
- Condition: Inoperative
- Location: N/A
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT, WE TURNED ON ALL ANTI-ICE SYSTEMS  ENTERING CLOUDS. HAD AN AMBER TAIL ANTI- DISAG  WARNING N EIS, FOLLOWED SHORTLY BY LEVEL 2 TAIL  A-ICE DISAG. RAN QRH, TURNED OFF SYSTEM AND  RETURNED TO DEPARTURE BASE. REPEAT WRITE UP.  REMOVED AND REPLACED HORIZONTAL STAB ANTI-ICE  SHUTOFF VALVE.  REF AMM 30-12-01-4.  FLIGHT CREW  RAN ENGINE, NO FAULTS.
